umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Computational Approach to Controllability Issues for Flow-Related Models. (I): Pointwise Control of the Viscous Burgers Equation
FFA, the Aeronautical Research Institute of Sweden, Bromma.ORCID iD: 0000-0003-0473-3263
Department of Mathematics, University of Houston.
College de France.
1996 (English)In: International journal of computational fluid dynamics (Print), ISSN 1061-8562, E-ISSN 1029-0257, Vol. 7, no 3, 237-252 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1996. Vol. 7, no 3, 237-252 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-40311DOI: 10.1080/10618569608940764OAI: oai:DiVA.org:umu-40311DiVA: diva2:399251
Available from: 2011-02-21 Created: 2011-02-21 Last updated: 2017-12-11

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Berggren, Martin
In the same journal
International journal of computational fluid dynamics (Print)
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 39 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf